It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


It has been 10 months since I stopped my Lipitor. All of the side effects from this drug are gone. I now feel the same as I did before I started taking this drug.

My total cholesteral has returned to 239 from the high of 315. My LDL is now 161 compared to 203 last April. My diet hasn't changed much except I now eat a little meat and eggs.

I will continue watching my diet but I will NEVER take another statin. I would rather die of a heart attack than be sickly. I just wanted to post this for your information.

God bless all of you and good health.

Gary (Posted the original thread)





All times are GMT -7. The time now is 02:35 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!